# SDR ABXA080092

- Difficulty date: February 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 148T31212
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT INBOARD AILERON OUTBOARD PCA SUMMING LINKAGE HAD A WORN BEARING.  REPLACED LEFT INBOARD AILERON OUTBOARD PCA IAW B767 AMM 27-11-48-2.
